# SDR AALA982196

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 29R HAS CORROSION ON OUTBOARD FLANGE AND EXTENDING FROM UNDER SEALANT STATION 950 E TO 950F.  BLENDED OUT CORROSION, TREATED, PRIMED AND INSTALLED DOUBLERS PER ESO 11697 DATED 11-12-98.  (M)
